1 doctor weighed in:

Need to take uribel once daily for severe IC but it causes upper gut bloat and burn. What can I take to prevent gastritis issues while taking uribel?

1 doctor weighed in
Dr. Abraham Morse
Obstetrics & Gynecology - Urogynecology

In brief: Stop uribel

first stop uribel and see whether your upper GI symptoms go away.
It may be unrelated. vit C and Augmentin (amoxicillin and clavulanate) could also be contributing to the problem. second, you should consult with a urologist or urogynecologist for further evaluation and other possible treatments of your IC. hope this helps Dr. Morse

In brief: Stop uribel

first stop uribel and see whether your upper GI symptoms go away.
It may be unrelated. vit C and Augmentin (amoxicillin and clavulanate) could also be contributing to the problem. second, you should consult with a urologist or urogynecologist for further evaluation and other possible treatments of your IC. hope this helps Dr. Morse
Dr. Abraham Morse
Dr. Abraham Morse
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors